# SDR JJBA201407080016

- Difficulty date: July 8, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8311
- Aircraft serial: 553
- Aircraft time: 27,336 hours, 30,128 cycles
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, NR 1 ENG DID NOT ACHIEVE TAKEOFF POWER.
